The presented package image matches the product design registered with the Ukrainian regulatory authorities.
If you have noticed any differences, please call us at +380 44 490 75 22
1 tablet contains acetylsalicylic acid in terms of 100% of the substance – 500 mg.
Symptomatic treatment of headache, toothache, sore throat caused by cold; fever; algodysmenorrhea; pain in muscles and joints; back pain; moderate pain caused by arthritis. In case of cold or acute respiratory disease for symptomatic relief of pain and fever.
If you have information about any adverse effects or other drug-related problems, please fill in the form